0 C
Fort St. John
Saturday, October 19, 2019
9924 101 ave Fort St. John, B.C.
Advertisement
Home News Recall on several children's strawberry-flavoured acetaminophen syrups

Recall on several children’s strawberry-flavoured acetaminophen syrups

OTTAWA, ONT – Health Canada has issued a recall on several children’s strawberry-flavoured acetaminophen syrups because of defective child-resistant safety caps on the bottles

ISSUE from Health Canada – Laboratoire Riva Inc. and Laboratoires Trianon Inc. are voluntarily recalling several over-the-counter children’s strawberry-flavoured acetaminophen syrups labelled as Biomedic, Option+, or Laboratoires Trianon Inc. The products, which are used for pain and fever relief, are being recalled because the child-resistant safety cap may be defective.

A defective cap could allow a child to accidentally ingest the product, which would pose a significant health concern. Accidental ingestion can result in acetaminophen overdose and serious health consequences, including liver damage in extreme cases. Early signs of overdose include nausea, vomiting, lethargy and sweating. Liver damage may result in liver failure or death. Abdominal pain may be the first sign of liver damage and may not be apparent for 24 to 48 hours.

This issue is related to product packaging and not the safety or effectiveness of the drug in the bottles. The products were distributed at major pharmacies across Canada.

For more information regarding this recall READ MORE HERE

get the latest news in your inbox

Author

Local Events

Must Read

NEBC Midget Predators to play in Williams Lake this weekend

FORT ST. JOHN, B.C. - The Northeast B.C. Midget Predators are on the road to Williams Lake this weekend for a handful of games. Tonight,...